Asked by hannah
What Is The Difference In Allegra Combined With Sudafed And Allegra D Alone?
Have been taking Sudafed 120 mg (OTC) combined with Allegra 180 mg (RX) once daily in morning since the fall and this has been working. Now I have been given Allegra D. Specifically, the bottle says Fexofenadine D 60-120mg ER tablets to take twice daily.
I have been through many allergy meds for years and nothing has worked except the combination of generic 120mg sudafed and Allegra 180mg. I would like to know how many mg of sudafed/pseudoephedrine (is it 60mg or 120mg) is in the Allegra D and how many mg of fexofenadine is in Allegra D.
Hi Hannah... There are two different strengths of Allegra D; since you're taking it twice daily, sounds like you have the 12-hour version, which contains 60mg of fexofenadine and 120mg of pseudoephedrine. The 24-hour version has 180mg of fexofenadine with 240mg pseudoephedrine. If you're not getting relief from the 12 hour version, then you may need to discuss the option of the 24-hour version with your doctor.
To your health,